Journal of Mathematical Sciences

, Volume 115, Issue 4, pp 2506–2541

(*,s)-Dualities

  • J. Getán
  • J.-E. Martínez-Legaz
  • I. Singer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    F. Baccelli, G. Cohen, G. J. Olsder, and J.-P. Quadrat, Synchronization and Linearity, Wiley Series in Probability and Mathematical Statistics, Wiley (1992).Google Scholar
  2. 2.
    T. S. Blyth and M. F. Janowitz, Residuation Theory, Pergamon Press, Oxford (1972).Google Scholar
  3. 3.
    G. Birkho., Lattice Theory(3rd ed.), Amer. Math. Soc. Coll. Publ. 25, Providence (1967).Google Scholar
  4. 4.
    G. Cohen, “Residuation and applications,”In: 26-èmé Ecole de printemps d'informatique thèorique. Algèbres max-plus et applications en informatique et automatique(Ile de Noirmoutier), INRIA-LIAFA-IRCyN (1998), pp. 203–233.Google Scholar
  5. 5.
    L. Fuchs, Partially Ordered Algebraic Systems, Pergamon Press (1963).Google Scholar
  6. 6.
    A. I. Kokorin and V. M. Kopytov, Fully Ordered Groups[in Russian ], Nauka, Moscow (1972); English translation: Wiley (1974).Google Scholar
  7. 7.
    J.-E. Martínez-Legaz and I.Singer,“Dualities between complete lattices,” Optimization, 21, 481–508 (1990).Google Scholar
  8. 8.
    J.-E. Martínez-Legaz and I. Singer, “ V-Dualities and -dualities,” Optimization, 22, 483–511 (1991).Google Scholar
  9. 9.
    J.-E. Martínez-Legaz and I.Singer,“*-Dualities,” Optimization, 30, 295–315 (1994).Google Scholar
  10. 10.
    J.-E. Martínez-Legaz and I.Singer, “Dualities associated to binary operations on R,” J. Convex Anal., 2,185–209 (1995).Google Scholar
  11. 11.
    J.-E. Martínez-Legaz and I.Singer, “Subdifferentials with respect to dualities,” Math. Methods Oper. Res., 42,109–125 (1995).Google Scholar
  12. 12.
    J.-E. Martínez-Legaz and I.Singer, “On conjugations for functions with values in extensions of complete ordered groups,” Positivity, 1, 193–218 (1997).Google Scholar
  13. 13.
    J.-E. Martínez-Legaz and I.Singer, “An extension of d.c. duality theory, with an Appendix on *-subdifferentials,” Optimization, 42, 9–37 (1997).Google Scholar
  14. 14.
    J.-J. Moreau, “Inf-convolution,sous-additivité, convexité des fonctions num ériques,” J. Math. Pures Appl., 49, 109–154 (1970).Google Scholar
  15. 15.
    A. M. Rubinov and B. M. Glover, “Duality for increasing positively homogeneous functions and normal sets,” Recherche Opérationnelle/Oper.Res., 32, 105–123 (1998).Google Scholar
  16. 16.
    A. M. Rubinov and B. Şimşek, “Dual problems of quasiconvex maximization,” Bull. Aust. Math. Soc., 51, 139–144 (1995).Google Scholar
  17. 17.
    A. M. Rubinov and B. Şimşek, “Conjugate quasiconvex nonnegative functions,” Optimization, 35, 1–22 (1995).Google Scholar
  18. 18.
    I. Singer, “Conjugation operators,” In: Selected Topics in Operations Research and Mathematical Economics, Lect. Notes Econ. Math. Syst., Vol. 226, Springer-Verlag, Berlin (1984), pp. 80–97.Google Scholar
  19. 19.
    I. Singer, “Infimal generators and dualities between complete lattices,” Ann. Mat. Pura Appl. (4), 148, 289–358 (1987).Google Scholar
  20. 20.
    I. Singer, Abstract Convex Analysis, Wiley-Interscience, Wiley, New York (1997).Google Scholar
  21. 21.
    U. Zimmermann, Linear and Combinatorial Optimization in Ordered Algebraic Structures, North Holland, Amsterdam (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • J. Getán
  • J.-E. Martínez-Legaz
  • I. Singer

There are no affiliations available

Personalised recommendations